Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Mariño-Vafa formula and Hodge integral identities


Authors: Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou
Journal: J. Algebraic Geom. 15 (2006), 379-398
DOI: https://doi.org/10.1090/S1056-3911-05-00419-4
Published electronically: September 7, 2005
MathSciNet review: 2199062
Full-text PDF

Abstract | References | Additional Information

Abstract: We derive some Hodge integral identities by taking various limits of the Mariño-Vafa formula using the cut-and-join equation. These identities include the formula of general $\lambda_g$-integrals, the formula of $\lambda_{g-1}$-integrals on ${\overline{\mathcal{M}}}_{g,1}$, the formula of cubic $\lambda$ integrals on ${\overline{\mathcal{M}}}_g$, and the ELSV formula relating Hurwitz numbers and Hodge integrals. In particular, our proof of the MV formula by the cut-and-join equation leads to a new and simple proof of the $\lambda_g$ conjecture. We also present a proof of the ELSV formula completely parallel to our proof of the Mariño-Vafa formula.


References [Enhancements On Off] (What's this?)


Additional Information

Chiu-Chu Melissa Liu
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138 and Center of Mathematical Sciences, Zhejiang University, Hangzhou, Zhejiang 310027, China
Address at time of publication: Department of Mathematics, Northwestern University, Evanston, Illinois 60208-2370
Email: ccliu@math.harvard.edu, ccliu@math.northwestern.edu

Kefeng Liu
Affiliation: Center of Mathematical Sciences, Zhejiang University, Hangzhou, Zhejiang 310027, China and Department of Mathematics, University of California at Los Angeles, Los Angeles, California 90095-1555
Email: liu@cms.zju.edu.cn; liu@math.ucla.edu

Jian Zhou
Affiliation: Center of Mathematical Sciences, Zhejiang University, Hangzhou, Zhejiang 310027, China and Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
Email: jzhou@math.tsinghua.edu.cn

DOI: https://doi.org/10.1090/S1056-3911-05-00419-4
Received by editor(s): March 15, 2005
Published electronically: September 7, 2005

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website